# SDR DLM88011169

- Difficulty date: July 14, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 31,674 hours, 25,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH MESSAGE DURING CLIMB.  FOUND CRACKED BLEED DUCT AT RIGHT ACM.  REPLACED SAME.  LEAK CHECKS GOOD.
